Alert archive / Wyoming / River Flood Warnings in 2011
River Flood Warning 9, NWS Cheyenne, WY
NWS Cheyenne, WY issued this river flood warning at Jun 5, 2011, 9:07 AM MDT for Carbon County, Wyoming. It took effect at Jun 6, 2011, 12:00 PM MDT. It was in force for 48 hr.
The area
The counties it named.
The facts
- Issued
- Jun 5, 2011, 9:07 AM MDT (15:07 UTC)
- In effect from
- Jun 6, 2011, 12:00 PM MDT
- Expired
- Jun 8, 2011, 11:48 AM MDT
- In force
- 48 hr
- Issued by
- NWS Cheyenne, WY
- Flood severity
- Major
County Carbon County, WY
The radar
The Cheyenne radar (KCYS), 187 km from the middle of the area, began a volume at 15:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Snake River near Dixon (LSDW4).
- Action stage
- 8.5 ft
- Minor stage
- 9.5 ft
- Moderate stage
- 10.5 ft
- Major stage
- 11.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 09257000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
050 WGUS45 KCYS 051507 FLWCYS BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 907 AM MDT SUN JUN 5 2011 ...THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN WYOMING... LITTLE SNAKE RIVER NEAR SAVERY AFFECTING CARBON COUNTY .WARM TEMPERATURES WILL CONTINUE OVER THE SIERRA MADRE RANGE THROUGH TUESDAY...WITH THE WARMEST DAYS BEING SUNDAY AND MONDAY. THE WARMTH WILL INCREASE THE SNOW MELT AND THE RUNOFF INTO THE LITTLE SNAKE RIVER. WATER LEVELS IN THE LITTLE SNAKE RIVER WILL RISE TO FLOOD STAGE BY MONDAY MORNING AND EXCEED FLOOD STAGE THROUGH MIDWEEK. HIGH WATER LEVELS WILL LIKELY CONTINUE FOR THE NEXT SEVERAL WEEKS. AN AREAL FLOOD WARNING REMAINS IN EFFECT FOR THE LITTLE SNAKE RIVER BETWEEN SAVERY AND BAGGS THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... LOW-LYING AREAS AND SECONDARY ROADS MAY BE FLOODED. DO NOT WALK... RIDE BICYCLES...OR DRIVE INTO AREAS WHERE WATER COVERS THE GROUND. GRAPHICAL FORECASTS ARE AVAILABLE AT: HTTP:///WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=CYS (ALL LOWER CASE) THE NEXT STATEMENT WILL BE ISSUED SUNDAY EVENING. && WYC007-061507- /O.NEW.KCYS.FL.W.0009.110606T1500Z-110610T0000Z/ /LSDW4.3.ER.110606T1500Z.110607T1500Z.110609T1800Z.NR/ 907 AM MDT SUN JUN 5 2011 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * FLOOD WARNING FOR THE LITTLE SNAKE RIVER NEAR SAVERY. * FROM MONDAY MORNING TO THURSDAY EVENING. * AT 800 AM SUNDAY THE STAGE WAS 6.9 FEET. * FLOOD STAGE IS 7.5 FEET. * MODERATE FLOODING IS FORECAST. * IMPACT...AT 7.5 FEET...FLOOD STAGE. WATER ENTERING LOW AREAS ALONG COUNTY ROAD 607 APPROACHING BRIDGE. STANDING WATER ALONG LOW LYING AREAS ALONG LEFT AND RIGHT BANKS. MODERATE LOW LAND FLOODING IN THE TOWN OF BAGGS. MINOR LOW LAND AGRICULTURAL FLOODING CONTINUES TO BECOME MORE WIDESPREAD FROM SAVERY TO BAGGS. * IMPACT...AT 7.0 FEET...LOW LYING FLOODING INTENSIFIES AND BECOMES MORE WIDESPREAD DOWNSTREAM IN THE TOWN OF BAGGS. FLOOD WAVE TRAVEL TIME TO BAGGS IS AROUND 8 HOURS. MINOR LOW LAND AGRICULTURAL FLOODING BECOMES MORE WIDESPREAD FROM SAVERY TO BAGGS. * IMPACT...AT 6.5 FEET...BANKFULL STAGE. WATER OVER LOW LYING AREAS ALONG RIGHT AND LEFT BANKS. MINOR FLOODING EXPECTED DOWNSTREAM IN THE TOWN OF BAGGS. PEAK FLOW TRAVEL TIME TO BAGGS IS AROUND 8 HOURS. RIVER MAY COME OUT OF ITS BANKS FROM SAVERY TO BAGGS. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 7.1 FEET ON MAY 22 2008. $$ SLA
7 follow-up statements
227 WGUS85 KCYS 052118 FLSCYS FLOOD STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 317 PM MDT SUN JUN 5 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WYOMING... LITTLE SNAKE RIVER NEAR SAVERY AFFECTING CARBON COUNTY .WARM TEMPERATURES WILL CONTINUE OVER THE SIERRA MADRE RANGE THROUGH TUESDAY...WITH THE WARMEST DAYS BEING SUNDAY AND MONDAY. THE WARMTH WILL INCREASE THE SNOW MELT AND THE RUNOFF INTO THE LITTLE SNAKE RIVER. WATER LEVELS IN THE LITTLE SNAKE RIVER WILL RISE TO FLOOD STAGE BY MONDAY MORNING AND EXCEED FLOOD STAGE THROUGH MIDWEEK. HIGH WATER LEVELS WILL LIKELY CONTINUE FOR THE NEXT SEVERAL WEEKS. AN AREAL FLOOD WARNING REMAINS IN EFFECT FOR THE LITTLE SNAKE RIVER BETWEEN SAVERY AND BAGGS THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE OR WALK THROUGH FLOODED AREAS OR GO AROUND FLOOD RELATED BARRICADES. THE WATER MAY BE DEEP ENOUGH TO FLOAT YOU OR YOUR VEHICLE. GRAPHICAL FORECASTS ARE AVAILABLE AT: HTTP:///WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=CYS (ALL LOWER CASE) THE NEXT STATEMENT WILL BE ISSUED SUNDAY EVENING. && WYC007-062117- /O.EXT.KCYS.FL.W.0009.110606T1100Z-110609T0546Z/ /LSDW4.3.ER.110606T1100Z.110607T1500Z.110608T2346Z.NR/ 317 PM MDT SUN JUN 5 2011 THE FLOOD WARNING CONTINUES FOR THE LITTLE SNAKE RIVER NEAR SAVERY. * FROM LATE TONIGHT TO WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 2:15 PM SUNDAY THE STAGE WAS 7.4 FEET. * RECORD FLOODING IS FORECAST. * FLOOD STAGE IS 7.5 FEET. * FORECAST...THE RIVER IS FORECAST TO REACH FLOOD STAGE EARLY MONDAY MORNING...THEN FLUCTUATE AROUND FLOOD STAGE THROUGH MONDAY EVENING. THE RIVER IS FORECAST TO PEAK AT 8.0 FEET TUESDAY MORNING AND THEN GRADUALLY LOWER BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON. * IMPACT...AT 10.0 FEET...MANY AREAS IN THE TOWN OF BAGGS WILL BE UNDER WATER. WATER AT THE BASE OF THE COUNTY ROAD 607 BRIDGE. * IMPACT...AT 9.5 FEET...MAJOR FLOODING IN MANY AREAS IN THE TOWN OF BAGGS. MAJOR LOW LAND FLOODING FROM SAVERY TO BAGGS. FLOOD WAVE TRAVEL TIME TO BAGGS IS APPX 8 HOURS. * IMPACT...AT 8.5 FEET...MAJOR LOW LAND FLOODING DOWNSTREAM IN THE TOWN OF BAGGS. STANDING WATER ALONG COUNTY ROAD 607 APPROACHING BRIDGE. ACCESS TO BRIDGE MAY BECOME IMPASSABLE. MODERATE TO MAJOR LOW LAND FLOODING FROM SAVERY TO BAGGS. FLOOD WAVE TRAVEL TIME TO BAGGS IS APPX 8 HOURS. * IMPACT...AT 7.5 FEET...FLOOD STAGE. WATER ENTERING LOW AREAS ALONG COUNTY ROAD 607 APPROACHING BRIDGE. STANDING WATER ALONG LOW LYING AREAS ALONG LEFT AND RIGHT BANKS. MODERATE LOW LAND FLOODING IN THE TOWN OF BAGGS. MINOR LOW LAND AGRICULTURAL FLOODING CONTINUES TO BECOME MORE WIDESPREAD FROM SAVERY TO BAGGS. * IMPACT...AT 7.0 FEET...LOW LYING FLOODING INTENSIFIES AND BECOMES MORE WIDESPREAD DOWNSTREAM IN THE TOWN OF BAGGS. FLOOD WAVE TRAVEL TIME TO BAGGS IS APPX 8 HOURS. MINOR LOW LAND AGRICULTURAL FLOODING BECOMES MORE WIDESPREAD FROM SAVERY TO BAGGS. * IMPACT...AT 6.5 FEET...BANKFULL STAGE. WATER OVER LOW LYING AREAS ALONG RIGHT AND LEFT BANKS. MINOR FLOODING EXPECTED DOWNSTREAM IN THE TOWN OF BAGGS. PEAK FLOW TRAVEL TIME TO BAGGS IS APPX 8 HOURS. RIVER MAY COME OUT OF ITS BANKS FROM SAVERY TO BAGGS. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 7.1 FEET ON MAY 22 2008. $$
206 WGUS85 KCYS 052342 FLSCYS FLOOD STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 542 PM MDT SUN JUN 5 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WYOMING... LITTLE SNAKE RIVER NEAR SAVERY AFFECTING CARBON COUNTY .WARM TEMPERATURES WILL CONTINUE OVER THE SIERRA MADRE RANGE THROUGH TUESDAY...WITH THE WARMEST DAYS BEING SUNDAY AND MONDAY. THE WARMTH WILL INCREASE THE SNOW MELT AND THE RUNOFF INTO THE LITTLE SNAKE RIVER. WATER LEVELS IN THE LITTLE SNAKE RIVER WILL RISE TO FLOOD STAGE BY NOON MONDAY. HIGH WATER LEVELS WILL LIKELY CONTINUE FOR THE NEXT SEVERAL WEEKS. AN AREAL FLOOD WARNING REMAINS IN EFFECT FOR THE LITTLE SNAKE RIVER BETWEEN SAVERY AND BAGGS THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE OR WALK THROUGH FLOODED AREAS OR GO AROUND FLOOD RELATED BARRICADES. THE WATER MAY BE DEEP ENOUGH TO FLOAT YOU OR YOUR VEHICLE. GRAPHICAL FORECASTS ARE AVAILABLE AT: HTTP:///WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=CYS (ALL LOWER CASE) THE NEXT STATEMENT WILL BE ISSUED MONDAY MORNING. && WYC007-062342- /O.EXT.KCYS.FL.W.0009.110606T1800Z-110609T0000Z/ /LSDW4.3.ER.110606T1800Z.110607T1800Z.110608T1800Z.NR/ 542 PM MDT SUN JUN 5 2011 THE FLOOD WARNING CONTINUES FOR THE LITTLE SNAKE RIVER NEAR SAVERY. * FROM MONDAY AFTERNOON TO WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 515 PM SUNDAY THE STAGE WAS 7.2 FEET. * RECORD FLOODING IS FORECAST. * FLOOD STAGE IS 7.5 FEET. * FORECAST...THE RIVER IS FORECAST TO REACH FLOOD STAGE BY NOON MONDAY AND PEAK NEAR 8.1 FEET NOON TUESDAY. THE RIVER IS FORECAST TO SLOWLY FALL BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON. * IMPACT...AT 8.5 FEET...MAJOR LOW LAND FLOODING DOWNSTREAM IN THE TOWN OF BAGGS. STANDING WATER ALONG COUNTY ROAD 607 APPROACHING BRIDGE. ACCESS TO BRIDGE MAY BECOME IMPASSABLE. MODERATE TO MAJOR LOW LAND FLOODING FROM SAVERY TO BAGGS. FLOOD WAVE TRAVEL TIME TO BAGGS IS APPX 8 HOURS. * IMPACT...AT 7.5 FEET...FLOOD STAGE. WATER ENTERING LOW AREAS ALONG COUNTY ROAD 607 APPROACHING BRIDGE. STANDING WATER ALONG LOW LYING AREAS ALONG LEFT AND RIGHT BANKS. MODERATE LOW LAND FLOODING IN THE TOWN OF BAGGS. MINOR LOW LAND AGRICULTURAL FLOODING CONTINUES TO BECOME MORE WIDESPREAD FROM SAVERY TO BAGGS. * IMPACT...AT 7.0 FEET...LOW LYING FLOODING INTENSIFIES AND BECOMES MORE WIDESPREAD DOWNSTREAM IN THE TOWN OF BAGGS. FLOOD WAVE TRAVEL TIME TO BAGGS IS APPX 8 HOURS. MINOR LOW LAND AGRICULTURAL FLOODING BECOMES MORE WIDESPREAD FROM SAVERY TO BAGGS. * IMPACT...AT 6.5 FEET...BANKFULL STAGE. WATER OVER LOW LYING AREAS ALONG RIGHT AND LEFT BANKS. MINOR FLOODING EXPECTED DOWNSTREAM IN THE TOWN OF BAGGS. PEAK FLOW TRAVEL TIME TO BAGGS IS APPX 8 HOURS. RIVER MAY COME OUT OF ITS BANKS FROM SAVERY TO BAGGS. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 7.1 FEET ON MAY 22 2008. $$
249 WGUS85 KCYS 061834 FLSCYS FLOOD STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1234 PM MDT MON JUN 6 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WYOMING... LITTLE SNAKE RIVER NEAR SAVERY AFFECTING CARBON COUNTY AT NOON...LOCAL EMERGENCY MANAGEMENT INDICATED HIGH WATER LEVELS ON THE LITTLE SNAKE RIVER BETWEEN SAVERY AND BAGGS WITH MINOR FLOODING OCCURRING. SNOW MELT AND RUNOFF WILL INCREASE IN THE SIERRA MADRE RANGE TODAY AND TUESDAY RESULTING IN THE CONTINUED HIGH WATER LEVELS ALONG THE LITTLE SNAKE RIVER. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BAGGS...DIXON AND SAVERY. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE OR WALK THROUGH FLOODED AREAS OR GO AROUND FLOOD RELATED BARRICADES. THE WATER MAY BE DEEP ENOUGH TO FLOAT YOU OR YOUR VEHICLE. GRAPHICAL FORECASTS ARE AVAILABLE AT: HTTP:///WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=CYS (ALL LOWER CASE) THE NEXT STATEMENT WILL BE ISSUED THIS EVENING. && WYC007-071834- /O.EXT.KCYS.FL.W.0009.000000T0000Z-110609T0045Z/ /LSDW4.3.ER.110606T1245Z.110607T1900Z.110608T1845Z.NR/ 1234 PM MDT MON JUN 6 2011 THE FLOOD WARNING CONTINUES FOR THE LITTLE SNAKE RIVER NEAR SAVERY. * AT 1115 AM MONDAY THE STAGE WAS 7.4 FEET. * FLOOD STAGE IS 7.5 FEET. * RECORD FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TUESDAY MORNING AND CONTINUE TO RISE TO NEAR 7.9 FEET BY EARLY AFTERNOON TUESDAY. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY AFTERNOON WEDNESDAY. * IMPACT...AT 8.5 FEET...MAJOR LOW LAND FLOODING DOWNSTREAM IN THE TOWN OF BAGGS. STANDING WATER ALONG COUNTY ROAD 607 APPROACHING BRIDGE. ACCESS TO BRIDGE MAY BECOME IMPASSABLE. MODERATE TO MAJOR LOW LAND FLOODING FROM SAVERY TO BAGGS. FLOOD WAVE TRAVEL TIME TO BAGGS IS APPX 8 HOURS. * IMPACT...AT 7.5 FEET...FLOOD STAGE. WATER ENTERING LOW AREAS ALONG COUNTY ROAD 607 APPROACHING BRIDGE. STANDING WATER ALONG LOW LYING AREAS ALONG LEFT AND RIGHT BANKS. MODERATE LOW LAND FLOODING IN THE TOWN OF BAGGS. MINOR LOW LAND AGRICULTURAL FLOODING CONTINUES TO BECOME MORE WIDESPREAD FROM SAVERY TO BAGGS. * IMPACT...AT 7.0 FEET...LOW LYING FLOODING INTENSIFIES AND BECOMES MORE WIDESPREAD DOWNSTREAM IN THE TOWN OF BAGGS. FLOOD WAVE TRAVEL TIME TO BAGGS IS APPX 8 HOURS. MINOR LOW LAND AGRICULTURAL FLOODING BECOMES MORE WIDESPREAD FROM SAVERY TO BAGGS. * IMPACT...AT 6.5 FEET...BANKFULL STAGE. WATER OVER LOW LYING AREAS ALONG RIGHT AND LEFT BANKS. MINOR FLOODING EXPECTED DOWNSTREAM IN THE TOWN OF BAGGS. PEAK FLOW TRAVEL TIME TO BAGGS IS APPX 8 HOURS. RIVER MAY COME OUT OF ITS BANKS FROM SAVERY TO BAGGS. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 7.1 FEET ON MAY 22 2008. $$
444 WGUS85 KCYS 070254 FLSCYS FLOOD STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 854 PM MDT MON JUN 6 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WYOMING... LITTLE SNAKE RIVER NEAR SAVERY AFFECTING CARBON COUNTY .LOCAL EMERGENCY MANAGEMENT INDICATED HIGH WATER LEVELS ON THE LITTLE SNAKE RIVER BETWEEN SAVERY AND BAGGS WITH MINOR FLOODING OCCURRING. SNOW MELT AND RUNOFF WILL CONTINUE IN THE SIERRA MADRE RANGE TUESDAY RESULTING IN THE CONTINUED HIGH WATER LEVELS ALONG THE LITTLE SNAKE RIVER. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BAGGS...DIXON AND SAVERY. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE OR WALK THROUGH FLOODED AREAS OR GO AROUND FLOOD RELATED BARRICADES. THE WATER MAY BE DEEP ENOUGH TO FLOAT YOU OR YOUR VEHICLE. GRAPHICAL FORECASTS ARE AVAILABLE AT: HTTP:///WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=CYS (ALL LOWER CASE) THE NEXT STATEMENT WILL BE ISSUED TUESDAY MORNING. && WYC007-080254- /O.CON.KCYS.FL.W.0009.000000T0000Z-110609T0045Z/ /LSDW4.3.ER.110606T1245Z.110607T1900Z.110608T1845Z.NR/ 854 PM MDT MON JUN 6 2011 THE FLOOD WARNING CONTINUES FOR THE LITTLE SNAKE RIVER NEAR SAVERY. * AT 815 PM MONDAY THE STAGE WAS 6.7 FEET. * FLOOD STAGE IS 7.5 FEET. * RECORD FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TUESDAY MORNING AND CONTINUE TO RISE TO NEAR 7.9 FEET BY TUESDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY AFTERNOON WEDNESDAY. * IMPACT...AT 8.5 FEET...MAJOR LOW LAND FLOODING DOWNSTREAM IN THE TOWN OF BAGGS. STANDING WATER ALONG COUNTY ROAD 607 APPROACHING BRIDGE. ACCESS TO BRIDGE MAY BECOME IMPASSABLE. MODERATE TO MAJOR LOW LAND FLOODING FROM SAVERY TO BAGGS. FLOOD WAVE TRAVEL TIME TO BAGGS IS APPX 8 HOURS. * IMPACT...AT 7.5 FEET...FLOOD STAGE. WATER ENTERING LOW AREAS ALONG COUNTY ROAD 607 APPROACHING BRIDGE. STANDING WATER ALONG LOW LYING AREAS ALONG LEFT AND RIGHT BANKS. MODERATE LOW LAND FLOODING IN THE TOWN OF BAGGS. MINOR LOW LAND AGRICULTURAL FLOODING CONTINUES TO BECOME MORE WIDESPREAD FROM SAVERY TO BAGGS. * IMPACT...AT 7.0 FEET...LOW LYING FLOODING INTENSIFIES AND BECOMES MORE WIDESPREAD DOWNSTREAM IN THE TOWN OF BAGGS. FLOOD WAVE TRAVEL TIME TO BAGGS IS APPX 8 HOURS. MINOR LOW LAND AGRICULTURAL FLOODING BECOMES MORE WIDESPREAD FROM SAVERY TO BAGGS. * IMPACT...AT 6.5 FEET...BANKFULL STAGE. WATER OVER LOW LYING AREAS ALONG RIGHT AND LEFT BANKS. MINOR FLOODING EXPECTED DOWNSTREAM IN THE TOWN OF BAGGS. PEAK FLOW TRAVEL TIME TO BAGGS IS APPX 8 HOURS. RIVER MAY COME OUT OF ITS BANKS FROM SAVERY TO BAGGS. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 7.1 FEET ON MAY 22 2008. $$
227 WGUS85 KCYS 071750 FLSCYS FLOOD STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1150 AM MDT TUE JUN 7 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WYOMING... LITTLE SNAKE RIVER NEAR SAVERY AFFECTING CARBON COUNTY .LOCAL EMERGENCY MANAGEMENT INDICATED HIGH WATER LEVELS ON THE LITTLE SNAKE RIVER BETWEEN SAVERY AND BAGGS WITH MINOR FLOODING OCCURRING. SNOW MELT AND RUNOFF WILL CONTINUE IN THE SIERRA MADRE RANGE TUESDAY RESULTING IN THE CONTINUED HIGH WATER LEVELS ALONG THE LITTLE SNAKE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE OR WALK THROUGH FLOODED AREAS OR GO AROUND FLOOD RELATED BARRICADES. THE WATER MAY BE DEEP ENOUGH TO FLOAT YOU OR YOUR VEHICLE. GRAPHICAL FORECASTS ARE AVAILABLE AT: HTTP:///WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=CYS (ALL LOWER CASE) THE NEXT STATEMENT WILL BE ISSUED THIS EVENING. && WYC007-081750- /O.EXT.KCYS.FL.W.0009.000000T0000Z-110609T0044Z/ /LSDW4.3.ER.110606T1245Z.110607T1445Z.110608T1844Z.NR/ 1150 AM MDT TUE JUN 7 2011 THE FLOOD WARNING CONTINUES FOR THE LITTLE SNAKE RIVER NEAR SAVERY. * AT 1115 AM TUESDAY THE STAGE WAS 8.0 FEET. * FLOOD STAGE IS 7.5 FEET. * RECORD FLOODING IS OCCURRING AND RECORD FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON OR EVENING. * IMPACT...AT 8.5 FEET...MAJOR LOW LAND FLOODING DOWNSTREAM IN THE TOWN OF BAGGS. STANDING WATER ALONG COUNTY ROAD 607 APPROACHING BRIDGE. ACCESS TO BRIDGE MAY BECOME IMPASSABLE. MODERATE TO MAJOR LOW LAND FLOODING FROM SAVERY TO BAGGS. FLOOD WAVE TRAVEL TIME TO BAGGS IS APPX 8 HOURS. * IMPACT...AT 7.5 FEET...FLOOD STAGE. WATER ENTERING LOW AREAS ALONG COUNTY ROAD 607 APPROACHING BRIDGE. STANDING WATER ALONG LOW LYING AREAS ALONG LEFT AND RIGHT BANKS. MODERATE LOW LAND FLOODING IN THE TOWN OF BAGGS. MINOR LOW LAND AGRICULTURAL FLOODING CONTINUES TO BECOME MORE WIDESPREAD FROM SAVERY TO BAGGS. * IMPACT...AT 7.0 FEET...LOW LYING FLOODING INTENSIFIES AND BECOMES MORE WIDESPREAD DOWNSTREAM IN THE TOWN OF BAGGS. FLOOD WAVE TRAVEL TIME TO BAGGS IS APPX 8 HOURS. MINOR LOW LAND AGRICULTURAL FLOODING BECOMES MORE WIDESPREAD FROM SAVERY TO BAGGS. * IMPACT...AT 6.5 FEET...BANKFULL STAGE. WATER OVER LOW LYING AREAS ALONG RIGHT AND LEFT BANKS. MINOR FLOODING EXPECTED DOWNSTREAM IN THE TOWN OF BAGGS. PEAK FLOW TRAVEL TIME TO BAGGS IS APPX 8 HOURS. RIVER MAY COME OUT OF ITS BANKS FROM SAVERY TO BAGGS. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 7.1 FEET ON MAY 22 2008. $$
340 WGUS85 KCYS 080331 FLSCYS FLOOD STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 931 PM MDT TUE JUN 7 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WYOMING... LITTLE SNAKE RIVER NEAR SAVERY AFFECTING CARBON COUNTY .LOCAL EMERGENCY MANAGEMENT INDICATED HIGH WATER LEVELS ON THE LITTLE SNAKE RIVER BETWEEN SAVERY AND BAGGS WITH MINOR FLOODING OCCURRING. SNOW MELT AND RUNOFF WILL CONTINUE IN THE SIERRA MADRE RANGE THROUGH WEDNESDAY RESULTING IN THE CONTINUED HIGH WATER LEVELS ALONG THE LITTLE SNAKE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE OR WALK THROUGH FLOODED AREAS OR GO AROUND FLOOD RELATED BARRICADES. THE WATER MAY BE DEEP ENOUGH TO FLOAT YOU OR YOUR VEHICLE. GRAPHICAL FORECASTS ARE AVAILABLE AT: HTTP:///WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=CYS (ALL LOWER CASE) THE NEXT STATEMENT WILL BE ISSUED WEDNESDAY MORNING. && WYC007-090044- /O.CON.KCYS.FL.W.0009.000000T0000Z-110609T0044Z/ /LSDW4.3.ER.110606T1245Z.110607T1445Z.110608T1844Z.NR/ 931 PM MDT TUE JUN 7 2011 THE FLOOD WARNING CONTINUES FOR THE LITTLE SNAKE RIVER NEAR SAVERY. * AT 815 PM TUESDAY THE STAGE WAS 6.7 FEET. * FLOOD STAGE IS 7.5 FEET. * RECORD FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON OR EVENING. * IMPACT...AT 8.5 FEET...MAJOR LOW LAND FLOODING DOWNSTREAM IN THE TOWN OF BAGGS. STANDING WATER ALONG COUNTY ROAD 607 APPROACHING BRIDGE. ACCESS TO BRIDGE MAY BECOME IMPASSABLE. MODERATE TO MAJOR LOW LAND FLOODING FROM SAVERY TO BAGGS. FLOOD WAVE TRAVEL TIME TO BAGGS IS APPX 8 HOURS. * IMPACT...AT 7.5 FEET...FLOOD STAGE. WATER ENTERING LOW AREAS ALONG COUNTY ROAD 607 APPROACHING BRIDGE. STANDING WATER ALONG LOW LYING AREAS ALONG LEFT AND RIGHT BANKS. MODERATE LOW LAND FLOODING IN THE TOWN OF BAGGS. MINOR LOW LAND AGRICULTURAL FLOODING CONTINUES TO BECOME MORE WIDESPREAD FROM SAVERY TO BAGGS. * IMPACT...AT 7.0 FEET...LOW LYING FLOODING INTENSIFIES AND BECOMES MORE WIDESPREAD DOWNSTREAM IN THE TOWN OF BAGGS. FLOOD WAVE TRAVEL TIME TO BAGGS IS APPX 8 HOURS. MINOR LOW LAND AGRICULTURAL FLOODING BECOMES MORE WIDESPREAD FROM SAVERY TO BAGGS. * IMPACT...AT 6.5 FEET...BANKFULL STAGE. WATER OVER LOW LYING AREAS ALONG RIGHT AND LEFT BANKS. MINOR FLOODING EXPECTED DOWNSTREAM IN THE TOWN OF BAGGS. PEAK FLOW TRAVEL TIME TO BAGGS IS APPX 8 HOURS. RIVER MAY COME OUT OF ITS BANKS FROM SAVERY TO BAGGS. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 7.1 FEET ON MAY 22 2008. $$
348 WGUS85 KCYS 081748 FLSCYS FLOOD STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1148 AM MDT WED JUN 8 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN WYOMING... LITTLE SNAKE RIVER NEAR SAVERY AFFECTING CARBON COUNTY WATER LEVELS WILL REMAIN HIGH ON THE LITTLE SNAKE RIVER AT SAVERY. HOWEVER...THE WATER LEVEL WILL GRADUALLY DECREASE THROUGH THE WEEKEND AND WILL REMAIN BELOW FLOOD STAGE NEAR SAVERY. FOR THAT REASON...THE RIVER FLOOD WARNING HAS BEEN CANCELLED FOR THE LITTLE SNAKE RIVER AT SAVERY. AN AREAL FLOOD WARNING REMAINS IN EFFECT FOR THE LITTLE SNAKE RIVER BETWEEN SAVERY AND BAGGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE OR WALK THROUGH FLOODED AREAS OR GO AROUND FLOOD RELATED BARRICADES. THE WATER MAY BE DEEP ENOUGH TO FLOAT YOU OR YOUR VEHICLE. GRAPHICAL FORECASTS ARE AVAILABLE AT: HTTP:///WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=CYS (ALL LOWER CASE) THIS WILL BE THE LAST STATEMENT WITH THIS EVENT. && WYC007-081818- /O.CAN.KCYS.FL.W.0009.000000T0000Z-110609T0044Z/ /LSDW4.1.ER.110606T1245Z.110607T1445Z.110607T2233Z.UU/ 1148 AM MDT WED JUN 8 2011 THE FLOOD WARNING IS CANCELLED FOR THE LITTLE SNAKE RIVER NEAR SAVERY. * AT 11:15 AM WEDNESDAY THE STAGE WAS 7.3 FEET. * FLOOD STAGE IS 7.5 FEET. * FELL BELOW FLOOD STAGE THIS MORNING. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 7.0 FEET BY THURSDAY MORNING. * IMPACT...AT 7.5 FEET...FLOOD STAGE. WATER ENTERING LOW AREAS ALONG COUNTY ROAD 607 APPROACHING BRIDGE. STANDING WATER ALONG LOW LYING AREAS ALONG LEFT AND RIGHT BANKS. MODERATE LOW LAND FLOODING IN THE TOWN OF BAGGS. MINOR LOW LAND AGRICULTURAL FLOODING CONTINUES TO BECOME MORE WIDESPREAD FROM SAVERY TO BAGGS. * IMPACT...AT 7.0 FEET...LOW LYING FLOODING INTENSIFIES AND BECOMES MORE WIDESPREAD DOWNSTREAM IN THE TOWN OF BAGGS. FLOOD WAVE TRAVEL TIME TO BAGGS IS APPX 8 HOURS. MINOR LOW LAND AGRICULTURAL FLOODING BECOMES MORE WIDESPREAD FROM SAVERY TO BAGGS. * IMPACT...AT 6.5 FEET...BANKFULL STAGE. WATER OVER LOW LYING AREAS ALONG RIGHT AND LEFT BANKS. MINOR FLOODING EXPECTED DOWNSTREAM IN THE TOWN OF BAGGS. PEAK FLOW TRAVEL TIME TO BAGGS IS APPX 8 HOURS. RIVER MAY COME OUT OF ITS BANKS FROM SAVERY TO BAGGS. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 7.1 FEET ON MAY 22 2008. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this river flood warning went out at Jun 5, 2:16 AM MDT, 6 hours 51 minutes earlier.
Area forecast discussion, Jun 5, 2:16 AM MDT, 6 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 216 AM MDT SUN JUN 5 2011 .SHORT TERM...TODAY THROUGH MONDAY NIGHT... 06Z SURFACE ANALYSIS SHOWED HIGH PRESSURE OVER CWA. DEWPOINTS IN THE 50S EAST OF INTERSTATE 25. SOUTHEAST WINDS. PROVING GROUND SATELLITE SHOWING LOW CLOUDS AROUND CHEYENNE. UPPER AIR ANALYSIS HAS STRONG RIDGE CENTERED OVER ARKANSAS WITH DEEP LOW OFF THE CALIFORNIA COAST. THIS RESULTS IN SOUTHWEST FLOW OVER THE WESTERN U.S. 50+ METER HEIGHT RISES AT 5H TO THE WEST OF WYOMING. DRY AIR AND WARM TEMPERATURES ADVECTING OVER THE AREA. MODELS IN FAIR AGREEMENT WITH LOW OFF THE WEST COAST SLOWLY PROGRESSING TO THE NORTHEAST AND WILL AFFECT THE CWA BY THE END OF THE SHORT TERM. BUT IN THE MEANTIME WARM TEMPERATURES AND DRY CONDITIONS ARE EXPECTED. THIS PATTERN WILL RESULT IN ABOVE NORMAL TEMPERTURES WHICH UNDER MOST CIRCUMSTANCES WOULD BE A GOOD THING BUT WITH THE WATER ISSUES WILL ONLY ADD TO THE RAPID SNOWMELT AND FLOODING ISSUES. TEMPERATURES WILL BE MUCH ABOVE NORMAL TODAY AND MONDAY WITH MUCH OF THE CWA SEEING HIGHS IN THE 80S AND 90S ON THE PLAINS OF EASTERN WYOMING AND THE PANHNADLE. WILL INTORDUCE SOME MENTION OF PRECIPITATION MONDAY AFTERNOON AND EVENING. .LONG TERM...TUESDAY THROUGH SATURDAY... DRY AND COOLER CONDITIONS EXPECTED TUESDAY ALONG WITH SOME WINDY AREAS AS UPPER LOW MOVES INTO THE FAR NORTHERN PLAINS. SECOND PUSH OF COOLER AIR SHOULD THEN ARRIVE FOR WEDS AND THURSDAY BEFORE TRENDING UPWARD AGAIN FRIDAY AND SATURDAY. SOMEWHAT BETTER CHANCES FOR SHOWERS AND THUNDERSTORMS DURING THE MID AND LATE PART OF THE WEEK ESPECIALLY OVER THE PLAINS AS LOW LEVEL EAST AND SOUTHEASTERLY FLOW IS OVERRIDDEN BY SW FLOW ALOFT AND A FEW IMPULSES THAT SHOULD ROTATE OUT AHEAD OF ANOTHER UPPER LOW THAT WILL BE OVER THE NORTHWEST PART OF THE COUNTRY. THIS SYSTEM SHOULD MOVE OUT INTO THE NORTHERN PLAINS SATURDAY AND BRING SOME DRIER AIR TO THE CWA AT THAT TIME. && .AVIATION...LOW CEILINGS HAVE MOVED INTO CHEYENNE AND EXPECT THESE TO PERSIST UNTIL SHORTLY AFTER SUNRISE. MAY SEE SOME OF THESE CEILINGS ALSO MOVE INTO KBFF THIS MORNING BUT NOT OBSERVED YET. AFTER 15Z THIS MORNING ALL AERODROMES WILL SEE VFR CONDITIONS FOR THE REMAINNDER OF THE DAY. && .FIRE WEATHER...THE NORTHWESTERN EXTENT OF AN UPPER RIDGE IN ADVANCE OF A CENTRAL CA UPPER LOW...AND IN THE WAKE OF AN EXITING TROUGH FARTHER E WILL SHIFT SLIGHTLY EWD OVER THE INTERMOUNTAIN WEST. SUBSIDENCE ASSOCIATED WITH THE UPPER RIDGE...AND A LOW LEVEL WSWLY DOWNSLOPE COMPONENT OFF THE UNITA MOUNTAINS WILL LEAD TO WARM TEMPERATURES IN THE LOWER 80S...WITH DRYING SUPPORTING RELATIVE HUMIDITY VALUES IN THE LOWER SINGLE DIGITS OVER THE GREAT DIVIDE BASIN. WARM/DRY CONDITIONS WILL ALIGN WITH SUSTAINED WSWLY SURFACE WINDS NEAR 20 TO 30 MPH...WITH HIGHER GUSTS. HOWEVER...UNFAVORABLE FUELS WILL PRECLUDE A CRITICAL ISSUANCE. && .HYDROLOGY...FLOOD WARNINGS REMAIN IN EFFECT FOR THE LITTLE SNAKE RIVER FROM BAGGS TO SAVERY WY...AND THE NORTH PLATTE RIVER FROM HENRY TO MITCHELL NE. FLOOD WARNINGS ARE IN EFFECT FOR SARATOGA AND SINCLAIR ON THE UPPER NORTH PLATTE RIVER...ENCAMPMENT ON THE ENCAMPMENT RIVER...AND THE LARAMIE RIVER AT LARAMIE. CONDITIONS ONLY EXPECTED TO WORSEN AS VERY WARM TEMPERATURES TODAY AND MONDAY ACCELERATE SNOW MELT. COOLER TEMPERATURES ARE EXPECTED TO MOVE INTO THE AREA TUESDAY WITH A LARGER COOL DOWN TOWARDS THE END OF THE WEEK. THIS WILL HELP SLOW DOWN SNOW MELT AND POSSIBLY LOWER RIVERS BY LATE IN THE WEEK. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...FLOOD WATCH UNTIL 6 PM MONDAY FOR WYZ110. NE...NONE. && SHORT TERM/AVIATION/FIRE WX...GRIFFITH LONG TERM/HYDRO...RE
Hazardous weather outlook, Jun 5, 4:04 AM MDT, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 404 AM MDT SUN JUN 5 2011 NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-116>119- 061100- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY- EAST LARAMIE COUNTY- 404 AM MDT SUN JUN 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE MONDAY AND AGAIN WEDNESDAY THROUGH FRIDAY. OTHERWISE HIGH WATER LEVELS WILL PERSIST ALONG THE NORTH PLATTE RIVER ESPECIALLY IN THE NEBRASKA PANHANDLE DUE TO CONTINUED RELEASES FROM UPSTREAM RESERVOIRS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ104-105-109>115-061100- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- 404 AM MDT SUN JUN 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER MOUNTAIN SNOW MELT WILL CONTINUE THROUGH TONIGHT. RUNOFF FROM THIS WILL CONTINUE TO CAUSE RISES IN AREA RIVERS...STREAMS AND TRIBUTARIES THAT FEED OFF THE SNOWY AND SIERRA MADRE RANGES. VARIOUS RIVER FLOOD WARNINGS HAVE BEEN ISSUED FOR CARBON AND ALBANY COUNTIES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED THUNDERSTORMS ARE POSSIBLE MONDAY AND AGAIN WEDNESDAY THROUGH FRIDAY. OTHERWISE WARM TEMPERATURES WILL PREVAIL EARLY THIS WEEK WHICH WILL ACCELERATE THE MOUNTAIN SNOW MELT AND HEIGHTEN FLOODING CONCERNS. VARIOUS FLOOD WATCHES AND WARNINGS ARE IN EFFECT FOR RIVERS IN ALBANY AND CARBON COUNTY THROUGH LATE FRIDAY NIGHT...AND WILL LIKELY BE EXTENDED THROUGH EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
Nearby
River Flood Warnings in Wyoming, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.